MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform serial # (b)(4) does not retract the lifeband was confirmed during functional test.The root cause of the reported complaint was due to a sticky clutch plate.The sticky clutch was likely attributed to normal wear and tear.The autopulse platform was manufactured in august 2013 and it is nearly 8 years old, past beyond its expected serviceable life of five (5) years.No physical damage was observed on the autopulse platform during visual inspection.During the initial functional testing noticed that the drive shaft clutch was hard to rotate, thus confirming the reported complaint.The sticky clutch plate was deburred to address the reported issue.During the load test using the ap vision software, unrelated to the reported complaint, the load sensing system detected a weight or load imbalance between the two load cells.The root cause was due to a defective load cell, likely attributed to mishandling such as a drop or a defective component.The load cell was replaced to remedy the issue.After service repair completion, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.Load cell characterization test was performed and confirmed both cell modules are functioning within the specification.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During shift check, customer reported that the autopulse platform serial #(b)(4) does not retract the lifeband.Per customer, the platform did not display any error message during the reported event.The customer tested the lifeband with another autopulse platform and the lifeband worked as intended.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11861027
Report Number3010617000-2021-00403
Device Sequence Number3560670
Product Code DRM
UDI-Device Identifier00849111000659
UDI-Public00849111000659
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1